# SDR DALA2021042602399

- Difficulty date: April 22, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 58,042 hours, 40,183 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO LOWER DOOR JAMB AREA HAS CORROSION (MKD). NRC 001-0373:5231-2003/002 00146: REPLACED LOWER JAMB PAN REF B717 SRM 53-20-15-2R, REPAIR 6. (LP #1788709)
